MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Medical Device Problem Codes Break (1069); Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip arthroscopy the device overheated and the metal plate in the middle broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 29-jul-2025.Further information was received that the metal bridge between the two holes in the probe burned through, causing the probe to lose functionality, but no parts broke off or remained in the joint.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual inspection noted that the electrode h50 at the distal end of the shaft shows signs of overheating.The electrodes were broken between the gaps.-functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error, due to the improper flow of irrigation fluid, which is necessary during use of the apollo probes.

Brand Name
APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22749042
Report Number1220246-2025-03349
Device Sequence Number13179756
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public(01)00888867320253(11)240101(17)281231(10)2303169
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Device Catalogue NumberAR-9835
Device Lot Number2303169
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown